# SDR UPS03240126

- Difficulty date: January 13, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI, CORROSION ON TOILET SUPPORT BEAM BETWEEN BS 328 AND 344.  INSTALLED NEW SUPPORT BEAM AT ABOVE LOCATION IAW SRM 51-30-2.
